Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 4341919, 6 pages
http://dx.doi.org/10.1155/2016/4341919
Research Article

Computation of New Degree-Based Topological Indices of Graphene

Department of Mathematics, Rani Channamma University, Belagavi, Karnataka 591156, India

Received 24 June 2016; Revised 26 August 2016; Accepted 7 September 2016

Academic Editor: Wai Chee Shiu

Copyright © 2016 V. S. Shigehalli and Rachanna Kanabur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. V. Diudea, I. Gutman, and J. Lorentz, Molecular Topology, Babeș-Bolyai University, Cluj-Napoca, Romania, 2001.
  2. N. Trinajstić, Chemical Graph Theory, Mathematical Chemistry Series, CRC Press, Boca Raton, Fla, USA, 2nd edition, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Harary, Graph Theory, Addison-Wesley, Reading, Mass, USA, 1969. View at MathSciNet
  4. A. Madanshekaf and M. Moradi, “The first geometric-arithmetic index of some nanostar dendrimers,” Iranian Journal of Mathematical Chemistry, vol. 5, no. 1, supplement 1, pp. 1–6, 2014. View at Google Scholar
  5. G. Sridhara, M. R. R. Kanna, and R. S. Indumathi, “Computation of topological indices of graphene,” Journal of Nanomaterials, vol. 2015, Article ID 969348, 8 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. S. M. Hosamani, “Computing Sanskruti index of certain nanostructures,” Journal of Applied Mathematics and Computing, 2016. View at Publisher · View at Google Scholar
  7. I. Gutman, “Degree-based topological indices,” Croatica Chemica Acta, vol. 86, no. 4, pp. 351–361, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. K. Lavanya Lakshmi, “A highly correlated topological index for polyacenes,” Journal of Experimental Sciences, vol. 3, no. 4, pp. 18–21, 2012. View at Google Scholar
  9. S. M. Hosamani and B. Basavanagoud, “New upper bounds for the first Zagreb index,” MATCH: Communications in Mathematical and in Computer Chemistry, vol. 74, no. 1, pp. 97–101, 2015. View at Google Scholar · View at MathSciNet
  10. S. M. Hosamani and I. Gutman, “Zagreb indices of transformation graphs and total transformation graphs,” Applied Mathematics and Computation, vol. 247, pp. 1156–1160, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. M. Hosamani, S. H. Malaghan, and I. N. Cangul, “The first geometric-arithmetic index of graph operations,” Advances and Applications in Mathematical Sciences, vol. 14, no. 6, pp. 155–163, 2015. View at Google Scholar
  12. V. S. Shegehalli and R. Kanabur, “Arithmetic-Geometric indices of some class of Graph,” Journal of Computer and Mathematical Sciences, vol. 6, no. 4, pp. 194–199, 2015. View at Google Scholar
  13. V. S. Shegehalli and R. Kanabur, “Arithmetic-Geometric indices of Path Graph,” Journal of Computer and Mathematical Sciences, vol. 6, no. 1, pp. 19–24, 2015. View at Google Scholar